Expansions of solutions to a hypoelliptic differential equation in terms of polynomiallike solutions
Portugaliae mathematica, Tome 25 (1966) no. 3, pp. 123-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1966__25_3_114981,
author = {Biesterfeldt, H.J. jr.},
title = {Expansions of solutions to a hypoelliptic differential equation in terms of polynomiallike solutions},
journal = {Portugaliae mathematica},
pages = {123--128},
year = {1966},
volume = {25},
number = {3},
mrnumber = {0233990},
zbl = {0173.12103},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1966__25_3_114981/}
}
TY - JOUR AU - Biesterfeldt, H.J. jr. TI - Expansions of solutions to a hypoelliptic differential equation in terms of polynomiallike solutions JO - Portugaliae mathematica PY - 1966 SP - 123 EP - 128 VL - 25 IS - 3 UR - http://geodesic.mathdoc.fr/item/PORMA_1966__25_3_114981/ LA - en ID - PORMA_1966__25_3_114981 ER -
Biesterfeldt, H.J. jr. Expansions of solutions to a hypoelliptic differential equation in terms of polynomiallike solutions. Portugaliae mathematica, Tome 25 (1966) no. 3, pp. 123-128. http://geodesic.mathdoc.fr/item/PORMA_1966__25_3_114981/